# SDR 5JHA2024032700001

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N470MD
- Make and model: Lear 60LEAR
- Aircraft serial: 60187
- Aircraft time: 10,740 hours, 7,102 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE RIGHT SIDE ENGINE HAD A FALSE FIRE WARNING ILLUMINATE THE ENGINE T HANDLE. THE CREW REDUCED POWER AND THE LIGHT EXTINGUISHED AND LANDED WITHOUT INCIDENT.
